# SDR SWAA2024022140504

- Difficulty date: January 13, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,478 hours, 9,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD AT STA.500I;FLOOR PANEL LATERAL SUPPORT HAS CORROSION NUMEROUS PLACES AS MARKED.<[01] JOB TO BE ADDRESSED ON TTG8Q00QY57S
